# SDR SWIA202055833

- Difficulty date: December 1, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN EXSISTING NON-PRODUCTION .098"DIA. HOLE COMMON TO CENTER CARGO DOOR OPENING, LOWER SILL CLOSE OUT PLATE AND AFT GUSSET.      (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED CENTER CARGO DOOR AFT GUSSET REF. DWG SH 670-33750 REV. AA, CRJ 900 SRM 51-42-21-001-001-A01. REPAIRED HOLE IN UNDERLYING STRUCTURE REF. CRJ 900 SRM 51-12-00-.001-001-A01. CW 51-900-1002-SKY
